How To Deal With The Use Of Thiazide Drugs In People With Acute Kidney Failure?

Illustration of How To Deal With The Use Of Thiazide Drugs In People With Acute Kidney Failure?
Illustration: How To Deal With The Use Of Thiazide Drugs In People With Acute Kidney Failure? soyeonk.weebly.com

DokBagaima addresses the use of thiazide in people with acute kidney failure

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, I want to confirm in advance the purpose of your question, what do you mean is how to stop treatment with Thiazide in people with acute kidney failure or how to treat Thiazide side effects in people with acute kidney failure?


You should give an explanation first, what is the purpose of using Thiazide in the patient, does the patient have received Thiazide before the occurrence of acute kidney failure, or is Thiazide only given after acute kidney failure occurs?


Basically Thiazide or other diuretics are not given for the purpose of treating / treating acute kidney failure. Treatment of acute kidney failure is generally only supportive therapy while overcoming the disease that causes acute kidney failure. After the disease is resolved, kidney function will generally improve by itself. Thiazide or other diuretics can sometimes be given as supportive therapy for acute kidney failure if there is indeed excess fluid in the body (overload). Sometimes acute kidney failure can also occur from the use of excessive diuretics (overdiuresis) due to lack of fluids to interfere with perfusion or blood flow to the kidneys themselves.


The decision to use or stop using Thiazide in a patient depends entirely on the doctor who treats the patient because the doctor certainly knows more about the patient's condition. If indeed you want to stop using Thiazide for one reason or another, always discuss with your doctor first. If you experience certain side effects after using Thiazide, you should also discuss with your doctor who treats you. Your doctor can give other therapies to overcome the side effects if the use of Thiazide is still needed, or can also stop Thiazide altogether or replace it with other diuretic therapy.

So much information from me, hopefully enough answer

: by

Related Question

Menstruation Was Not Smooth After Consuming Postinor 2 About 2 Months Ago?

Menstruation Was Not Smooth After Consuming Postinor 2 About 2 Months Ago?

(7 months ago)

Doctor night, I used to take Postinor 2 medicine about 2 months ago and last Tuesday, clear mucus mixed with red like menstrual blood came out, then in the afternoon the mucus turn... Read more

Tooth Ache?

Tooth Ache?

(10 months ago)

Hello, I’m here having a mandibular cavity toothache. It has been 3 weeks since my toothache hasn’t disappeared, and I always routinely take generic-based drugs. But no... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *